# SDR CALA2025071506594

- Difficulty date: July 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 36,185 hours, 13,056 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 8566
- Condition: Faulted
- Location: Rt Engine
- Part time: 58,044 hours, 20,772 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONING VALVES RIGHT BREAKER TRIPPED REF SSM 36-11-11-103 SH. 2 AIR CONDITIONING BLEED AIR VALVES RIGHT C.B. B7 ON P6-4 PNL PROVIDES POWER TO ENG 2 BLEED AIR REGULATOR M1180. RESET C.B. &  WITH RIGHT ENG RUNNING CYCLED #2 ENG BLEED AIR SWITCH, CIRCUIT BREAKER REMAINED CLOSED. SUSPECT FAULTY BLD AIR REG M1180 REMOVE AND REPLACED BLEED AIR REGULATOR IAW AMM 36-11-03. LEAK CHECK GOOD. OPS CHECK GOOD.
